Supersingular K3 crystals
Journées de géométrie algébrique de Rennes - (Juillet 1978) (II) : Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque no. 64  (1979), p. 3-86
@incollection{AST_1979__64__3_0,
     author = {Ogus, Arthur},
     title = {Supersingular $K3$ crystals},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique de Rennes - (Juillet 1978) (II) : Groupes formels, repr\'esentations galoisiennes et cohomologie des vari\'et\'es de caract\'eristique positive},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {64},
     year = {1979},
     pages = {3-86},
     zbl = {0435.14003},
     mrnumber = {563467},
     language = {en},
     url = {http://www.numdam.org/item/AST_1979__64__3_0}
}
Ogus, Arthur. Supersingular $K3$ crystals, in Journées de géométrie algébrique de Rennes - (Juillet 1978) (II) : Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive, Astérisque, no. 64 (1979), pp. 3-86. http://www.numdam.org/item/AST_1979__64__3_0/

[1] Artin, M. "Algebrization of Formal Moduli I" in Global Analysis, Princeton University Press, (1969) pp. 21-72. | MR 260746 | Zbl 0205.50402

[2] Artin, M. "Supersingular K3 Surfaces", Ann. Scient. de l'E.N.S., tome 7 fasc. 4 (1974) pp. 543-568. | MR 371899 | Zbl 0322.14014

[3] Berthelot, P. (Manuscript in preparation).

[4] Berthelot, P., and Ogus, A. Notes on Crystalline Cohomology, Princeton University Press (1978). | MR 491705 | Zbl 0383.14010

[5] Bombieri, F., and Mumford, D. "Enriques' classification of surfaces in char. p II" in Complex Analysis and Algebraic Geometry, Cambridge University Press (1977). | Article | MR 491719 | Zbl 0348.14021

[6] Bourbaki, N. Eléments de mathématique-algèbre, Fascicule XXIV, Livre II, Chapitre 9, "Formes sesquilinéaires et formes quadratiques" Hermann (1959). | MR 107661 | Zbl 0102.25503

[7] Burns, D. and Rapoport, M. "On the Torelli problem for Kählerian K-3 Surfaces" Ann. Scient. de l'E.N.S. tome 8 fasc. 2 (1975) pp. 235-273. | MR 447635 | Zbl 0324.14008

[8] Deligne, P., and Illusie L. "Relèvements des Surfaces K3 en caractéristique zéro" (Sém. de Géométrie Algébrique d'Orsay), à paraître. | Zbl 0495.14024

[9] Deligne, P. and Lusztig, G. "Representations of Reductive Groups over Finite Fields" Ann. of Math. 103 (1976) pp. 103-161. | Article | MR 393266 | Zbl 0336.20029

[10] Katz, N. "Travaux de Dwork" Sém. Bourbaki 409 (1972), Lecture Notes in Mathematics N° 317, Springer (1973) pp. 167-200. | MR 498577 | Zbl 0259.14007

[11] Katz, N. "Slope Filtration of F-crystals" (In these proceedings). | Zbl 0426.14007

[12] Manin, Y. "The theory of commutative formal groups over fields of finite characteristic", Russian Math. Surveys 18 (1963) pp. 1-80. | Article | Zbl 0128.15603

[13] Mumford, D. Abelian Varieties, Oxford University Press (1970). | MR 282985

[14] Oda, T. and Oort, F. "Supersingular Abelian Varieties" to appear in Kyoto Symposium on Algebraic Geometry. | MR 578876 | Zbl 0402.14016

[15] Ogus, A. "F-crystals and Griffiths Transversality" to appear in Kyoto Symposium on Algebraic Geometry. | MR 578852 | Zbl 0427.14007

[16] Ogus, A. "Griffiths transversality in crystalline cohomology" Ann. of Math. 108 (1978) pp. 395-419. | Article | MR 506993 | Zbl 0362.14007

[17] O'Meara, O. Introduction to Quadratic Forms, Springer Verlag (1963). | MR 152507 | Zbl 0107.03301 | Zbl 0207.05304

[18] Pjateckii-Sapiro, I. and Safarevic, I. "A Torelli theorem for algebraic surfaces of type K3" Math. U.S.S.R. Isvestija Vol. 5 (1971) pp. 547-588. | Zbl 0253.14006

[19] Prasad, G. "Strong approximation for semi-simple groups over function fields" Ann. of Math. 105 (1977) pp. 553-572. | Article | MR 444571 | Zbl 0348.22006

[20] Rudakov, A. and Shafarevitch, I. "Inseparable morphisms of algebraic surfaces" Akad. Sc. SSSR Tom. 40 n° 6 (1976), pp. 1264-1307. | MR 460344

[21] Serre, J.-P. Cours d'Arithmétique, Collection SUP, Presses Universitaires de France (1970). | MR 255476 | Zbl 0225.12002 | Zbl 0376.12001

[22] SGA 7II - Groupes de Monodromie en Géométrie Algébrique. Springer Lecture Notes in Math. N° 340 (1973). | Zbl 0258.00005

[23] Shioda, T. "The period map of abelian surfaces" Journal of the Faculty of Science of the University of Tokyo Sec. IA vol. 25 N° 1 (1978) pp. 47-59. | MR 480530 | Zbl 0405.14021